# SDR DALA2022013100589

- Difficulty date: January 29, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,684 hours, 39,203 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 EVIDENCE OF REWORK EXTERNAL SKIN AT 18 INCHES BELOW OF RH SIDE STRINGER AND 6 INCHES FWD OF FR24 STATIC PORT AREA AT LOWER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH ERA 596473-14, REV ORIGINAL. (2103422)
